# SDR SWIA202266977

- Difficulty date: October 27, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3167115
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE (FUSELAGE SIDE) HAS NUMEROUS ELONGATED HINGE PIN HOLES     (C-CHECK)   REMOVED AND INSTALLED NEW PAX DOOR HINGE HALF IAW SRM 53-21-23 STEPS 4. R-V AND REO 601R-53-21-656 REV A.  NO LEAKS NOTED.
